20002020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

Filter
Article (Academic Journal)
2020

Maximal correlation and the rate of Fisher information convergence in the Central Limit Theorem

Johnson, O. T., 17 Jul 2020, In : IEEE Transactions on Information Theory. 66, 8, p. 4992-5002

Research output: Contribution to journalArticle (Academic Journal)

Open Access

Noisy Non-Adaptive Group Testing: A (Near-)Definite Defectives Approach

Scarlett, J. & Johnson, O. T., 23 May 2020, In : IEEE Transactions on Information Theory. 66, 6, p. 3775-3797 25 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
34 Downloads (Pure)
2019

An extremal property of the normal distribution, with a discrete analog

Hillion, E., Johnson, O. & Saumard, A., Feb 2019, In : Statistics and Probability Letters. 145, p. 181-186 6 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
1 Citation (Scopus)
62 Downloads (Pure)

A proof of the Shepp-Olkin entropy monotonicity conjecture

Hillion, E. & Johnson, O. T., 9 Nov 2019, In : Electronic Journal of Probability. 24, 14 p., 126.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
117 Downloads (Pure)

Performance of Group Testing Algorithms With Near-Constant Tests-per-Item

Johnson, O., Aldridge, M. P. & Scarlett, J., 1 Feb 2019, In : IEEE Transactions on Information Theory. 65, 2, p. 707-723 17 p., 8423683.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
6 Citations (Scopus)
209 Downloads (Pure)
2018

A strong converse bound for multiple hypothesis testing, with applications to high-dimensional estimation

Venkataramanan, R. & Johnson, O., 2018, In : Electronic Journal of Statistics. 12, 1, p. 1126-1149 24 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
250 Downloads (Pure)

Relaxation of monotone coupling conditions: Poisson approximation and beyond

Daly, F. & Johnson, O., 2018, In : Journal of Applied Probability. 55, 3, p. 742-759 18 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
196 Downloads (Pure)

Reliability of Broadcast Communications Under Sparse Random Linear Network Coding

Brown, S., Johnson, O. & Tassi, A., 12 May 2018, In : IEEE Transactions on Vehicular Technology. 67, 5, p. 4677-4682 6 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
11 Citations (Scopus)
173 Downloads (Pure)
2017

A discrete log-Sobolev inequality under a Bakry-Émery type condition

Johnson, O., Nov 2017, In : Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques. 53, 4, p. 1952-1970 19 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
5 Citations (Scopus)
272 Downloads (Pure)

A proof of the Shepp-Olkin entropy concavity conjecture

Hillion, E. & Johnson, O. T., Nov 2017, In : Bernoulli. 23, 4B, p. 3638-3649 12 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
248 Downloads (Pure)

Strong converses for group testing in the finite blocklength regime

Johnson, O., 21 Aug 2017, In : IEEE Transactions on Information Theory. 63, 9, p. 5923 - 5933 11 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
3 Citations (Scopus)
180 Downloads (Pure)
2016

Discrete versions of the transport equation and the Shepp–Olkin conjecture

Hillion, E. & Johnson, O. T., 2 Feb 2016, In : Annals of Probability. 44, 1, p. 276-306 31 p.

Research output: Contribution to journalArticle (Academic Journal)

File
3 Citations (Scopus)
273 Downloads (Pure)

Interference Management in Heterogeneous Networks with Blind Transmitters

Kalokidou, V., Johnson, O. & Piechocki, R., 2016, (Submitted) In : IEEE Transactions on Wireless Communications. 30 p.

Research output: Contribution to journalArticle (Academic Journal)

2015

A hybrid TIM-NOMA scheme for the Broadcast Channel

Kalokidou, V., Johnson, O. T. & Piechocki, R. J., 16 Jul 2015, In : EAI Endorsed Transactions on Wireless Spectrum. 15, 3, 11 p., e4.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
345 Downloads (Pure)

Using electric network theory to model the spread of oak processionary moth, Thaumetopoea processionea, in urban woodland patches

Cowley, D. J., Johnson, O. T. & Pocock, M. J. O., May 2015, In : Landscape Ecology. 30, 5, p. 905-918 14 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
9 Citations (Scopus)
361 Downloads (Pure)
2014

A natural derivative on [0,n] and a binomial Poincaré inequality

Hillion, E., Johnson, O. T. & Yu, Y., 22 Oct 2014, In : ESAIM. Probability and Statistics. 18, p. 703-712

Research output: Contribution to journalArticle (Academic Journal)

3 Citations (Scopus)

Group testing algorithms: bounds and simulations

Aldridge, M. P., Baldassini, L. & Johnson, O. T., Jun 2014, In : IEEE Transactions on Information Theory. 60, 6, p. 3671 - 3687

Research output: Contribution to journalArticle (Academic Journal)

40 Citations (Scopus)

Non-parametric change-point detection using string matching algorithms

Johnson, O. T., Sejdinovic, D., Cruise, J., Ganesh, A. & Piechocki, R., Dec 2014, In : Methodology and Computing in Applied Probability. 16, 4, p. 987-1008

Research output: Contribution to journalArticle (Academic Journal)

1 Citation (Scopus)
2013

Bounds on the Poincare constant under negative dependence

Daly, F. A. & Johnson, O. T., 2013, In : Statistics and Probability Letters. 83, p. 511-518 8 p.

Research output: Contribution to journalArticle (Academic Journal)

3 Citations (Scopus)

Log-concavity, ultra-log-concavity, and a maximum entropy property of discrete compound Poisson measures

Johnson, OT., Kontoyiannis, I. & Madiman, M., 2013, In : Discrete Applied Mathematics. 161, 9, p. 1232-1250

Research output: Contribution to journalArticle (Academic Journal)

7 Citations (Scopus)
2011

Interference alignment-based sum capacity bounds for random dense Gaussian interference networks

Johnson, OT., Aldridge, MP. & Piechocki, RJ., Jan 2011, In : IEEE Transactions on Information Theory. 57, 1, p. 282 - 290 9 p.

Research output: Contribution to journalArticle (Academic Journal)

6 Citations (Scopus)

Succinctly assessing the topological importance of species in flower-pollinator networks

Pocock, MJO., Johnson, OT. & Wasiuk, DK., 2011, In : Ecological Complexity. 8, p. 265 - 272

Research output: Contribution to journalArticle (Academic Journal)

9 Citations (Scopus)
2010

Compound Poisson Approximation via Information Functionals

Barbour, AD., Johnson, OT., Kontoyiannis, I. & Madiman, M., 31 Aug 2010, In : Electronic Journal of Probability. 15, p. 1344 - 1369 26 p.

Research output: Contribution to journalArticle (Academic Journal)

18 Citations (Scopus)

Monotonicity, thinning, and discrete versions of the Entropy Power Inequality

Johnson, OT. & Yu, Y., Nov 2010, In : IEEE Transactions on Information Theory. 56, 11, p. 5387 - 5395 9 p.

Research output: Contribution to journalArticle (Academic Journal)

24 Citations (Scopus)

Thinning, Entropy, and the Law of Thin Numbers

Harremoës, P., Johnson, OT. & Kontoyiannis, I., Sep 2010, In : IEEE Transactions on Information Theory. 56, 9, p. 4228 - 4244 17 p.

Research output: Contribution to journalArticle (Academic Journal)

17 Citations (Scopus)
2008

Theoretical properties of Cook’s PFC dimension reduction algorithm for linear regression

Johnson, OT., 2008, In : Electronic Journal of Statistics. 2, p. 807 - 828 22 p.

Research output: Contribution to journalArticle (Academic Journal)

3 Citations (Scopus)
2007

Log-concavity and the maximum entropy property of the Poisson distribution

Johnson, OT., Jun 2007, In : Stochastic Processes and their Applications. 117 (6), p. 791 - 802 12 p.

Research output: Contribution to journalArticle (Academic Journal)

41 Citations (Scopus)

Some results concerning maximum Renyi entropy distributions

Johnson, OT. & Vignat, C., 2007, In : Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques. 43, p. 339 - 351 13 p.

Research output: Contribution to journalArticle (Academic Journal)

27 Citations (Scopus)
2006

A central limit theorem for non-overlapping return times

Johnson, OT., Mar 2006, In : Journal of Applied Probability. 43 (1), p. 32 - 47 16 p.

Research output: Contribution to journalArticle (Academic Journal)

1 Citation (Scopus)

Preservation of log-concavity on summation

Johnson, OT. & Goldschmidt, CA., 2006, In : ESAIM. Probability and Statistics. 10, p. 206 - 215 10 p.

Research output: Contribution to journalArticle (Academic Journal)

11 Citations (Scopus)

Stakes and Chips

Johnson, OT., Mar 2006, In : Significance. 3 (1), p. 22 - 25 4 p.

Research output: Contribution to journalArticle (Academic Journal)

1 Citation (Scopus)
2005

Central limit theorem and convergence to stable laws in Mallows distance

Johnson, OT. & Samworth, R., Oct 2005, In : Bernoulli. 11 (5), p. 829 - 845 17 p.

Research output: Contribution to journalArticle (Academic Journal)

13 Citations (Scopus)

Entropy and the Law of Small Numbers

Kontoyiannis, I., Harremoes, P. & Johnson, OT., Feb 2005, In : IEEE Transactions on Information Theory. 51 (2), p. 466 - 472 7 p.

Research output: Contribution to journalArticle (Academic Journal)

46 Citations (Scopus)
2004

A Conditional Entropy Power Inequality for Dependent Variables

Johnson, OT., Aug 2004, In : IEEE Transactions on Information Theory. 50 (8), p. 1581 - 1583 3 p.

Research output: Contribution to journalArticle (Academic Journal)

7 Citations (Scopus)

Fisher information inequalities and the Central Limit Theorem

Johnson, OT. & Barron, AR., Jul 2004, In : Probability Theory and Related Fields. 129 (3), p. 391 - 409 19 p.

Research output: Contribution to journalArticle (Academic Journal)

83 Citations (Scopus)
2003

Convergence of the Poincare constant

Johnson, OT., 2003, In : Theory of Probability and its Applications. 48 (3), p. 535 - 541 7 p.

Research output: Contribution to journalArticle (Academic Journal)

Entropy and a generalization of Poincare's observation

Johnson, OT., Sep 2003, In : Mathematical Proceedings of the Cambridge Philosophical Society. 135 (2), p. 375 - 384 10 p.

Research output: Contribution to journalArticle (Academic Journal)

4 Citations (Scopus)

The von Neumann entropy and information rate for integrable quantum Gibbs ensembles 2

Johnson, OT. & Suhov, Y., 2003, In : Quantum Computers and Computing. 4 (1), p. 128 - 143 16 p.

Research output: Contribution to journalArticle (Academic Journal)

2002

The von Neumann entropy and information rate for integrable quantum Gibbs ensembles

Johnson, O. & Suhov, Y., 2002, In : Quantum Computers and Computing. 3, 1, p. 3-24

Research output: Contribution to journalArticle (Academic Journal)

2001

Entropy and random vectors

Johnson, OT. & Suhov, Y., Jul 2001, In : Journal of Statistical Physics. 104 (1-2), p. 145 - 165 21 p.

Research output: Contribution to journalArticle (Academic Journal)

11 Citations (Scopus)

Information inequalities and a dependent Central Limit Theorem

Johnson, OT., 2001, In : Markov Processes and Related Fields. 7 (4), p. 627 - 645 29 p.

Research output: Contribution to journalArticle (Academic Journal)

2000

Entropy and Convergence on Compact Groups

Johnson, OT., 2000, In : Journal of Theoretical Probability. 13, p. 843 - 857 15 p.

Research output: Contribution to journalArticle (Academic Journal)

7 Citations (Scopus)

Entropy Inequalities and the Central Limit Theorem

Johnson, OT., 2000, In : Stochastic Processes and their Applications. 88, p. 291 - 304 14 p.

Research output: Contribution to journalArticle (Academic Journal)

15 Citations (Scopus)